# SDR FDEA200904211375

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 700 STRINGERS 23-24L, MISREPAIRED.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01 FIG 201.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01 FIG 201 REPAIR NR 3.   CLASSIFIED AS CATEGORY "B" MAJOR REPAIR .
